# SDR BAQA085906

- Difficulty date: April 3, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,485 hours
- Engine: Pwa PW206A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: L290M20A1014
- Part serial: 00467
- Condition: Leaking
- Location: Hyd Sys
- Part time: 231 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EXCHANGE. HYDRAULIC PUMP, LEAKING. REPLACED WITH SERVICEABLE UNIT.
